# SDR SWIA2024012631111

- Difficulty date: November 11, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL CAP (CLEAT) BETWEEN FS310.00 TOFS319.00 HAS CORROSION (MARKED)   (C-CHECK RO 1/24/2024)   INSTALLED NEW PAX DOOR FWD HANDRAIL CAP (CLEAT) BETWEEN FS310.00 TOFS319.00. REF CRJ200 SRM 51-42-06 & DWG 601R31527 REV AM. COMPLIED WITH TASK CARD 51-900-1003-SKY.
